# SDR SIMA200119801

- Difficulty date: July 17, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121000A
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3343 - DURING TAKEOFF, CREW REPORTED A CARGO SMOKE WARNING .  CREW DECLARED AND EMERGENCY AND AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT SMOKE DETECTORS (S/N A1594/A4231) IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE ALSO REPLACED THE FIRE BOTTLE.  (M)
